# SDR REXA2018020700141

- Difficulty date: February 7, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,574 hours, 14,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chafed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT HAD SEVERAL CHAFES AROUND SCREW HOLES, BETWEEN BS 485 AND 501.   REMOVED AND REPLACED IAW SRM 51-42-06.
